RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2004, Volume 316, Pages 55–62 (Mi znsl726)  

On the vertex connectivity of a relation in association scheme

S. A. Evdokimov, I. N. Ponomarenko

St. Petersburg Department of V. A. Steklov Institute of Mathematics, Russian Academy of Sciences

Abstract: It is proved that for a sufficiently closed association scheme, the Brouwer conjecture on the coincidence of the vertex connectivity and the degree of any connected basis relation of it is true.

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2006, 134:5, 2354–2357

Bibliographic databases:

UDC: 519.177.1
Received: 30.09.2004

Citation: S. A. Evdokimov, I. N. Ponomarenko, “On the vertex connectivity of a relation in association scheme”, Computational complexity theory. Part IX, Zap. Nauchn. Sem. POMI, 316, POMI, St. Petersburg, 2004, 55–62; J. Math. Sci. (N. Y.), 134:5 (2006), 2354–2357

Citation in format AMSBIB
\Bibitem{EvdPon04}
\by S.~A.~Evdokimov, I.~N.~Ponomarenko
\paper On the vertex connectivity of a~relation in association scheme
\inbook Computational complexity theory. Part~IX
\serial Zap. Nauchn. Sem. POMI
\yr 2004
\vol 316
\pages 55--62
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2113058}
\zmath{https://zbmath.org/?q=an:1069.05078}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2006
\vol 134
\issue 5
\pages 2354--2357
\crossref{https://doi.org/10.1007/s10958-006-0112-z}


Linking options:
  • http://mi.mathnet.ru/eng/znsl726
  • http://mi.mathnet.ru/eng/znsl/v316/p55

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:146
    Full text:56
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020